Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
East Asian mathematical journal
Journal Basic Information
Journal DOI :
Youngnam Mathematical Society
Editor in Chief :
Volume & Issues
Volume 21, Issue 2 - Dec 2005
Volume 21, Issue 1 - Jun 2005
Selecting the target year
ON GENERALIZED LIE IDEALS IN SEMI-PRIME RINGS WITH DERIVATION
Ozturk, M. Ali ; Ceven, Yilmaz ;
East Asian mathematical journal , volume 21, issue 1, 2005, Pages 1~7
The object of this paper is to study(
)-Lie ideals in semi-prime rings with derivation. Main result is the following theorem: Let R be a semi-prime ring with 2-torsion free,
two automorphisms of R such that
=, U be both a non-zero (
)-Lie ideal and subring of R. If
, then d(U)=0 where d a non-zero derivation of R such that
INTUITIONISTIC FUZZY o-SUBALGEBRAS OF BCK-ALGEBRAS WITH CONTIDITON(S)
Kim, Tae-Sik ; Jeong, Won-Kyun ;
East Asian mathematical journal , volume 21, issue 1, 2005, Pages 9~19
In this paper, some properties of intuitionistic fuzzy o-subalgebras of BCK-algebra with condition(S) are investigated.
ON LIE IDEALS OF PRIME RINGS WITH GENERALIZED JORDAN DERIVATION
Golbasi, Oznur ; Aydin, Neset ;
East Asian mathematical journal , volume 21, issue 1, 2005, Pages 21~26
The purpose of this paper is to show that every generalized Jordan derivation of prime ring with characteristic not two is a generalized derivation on a nonzero Lie ideal U of R such that
which is a generalization of the well-known result of I. N. Herstein.
NEIGHBORHOOD SPACES AND P-STACK CONVERGENCE SPACES
Park, Sang-Ho ;
East Asian mathematical journal , volume 21, issue 1, 2005, Pages 27~39
We will define p-stack convergence spaces and show that each neighborhood structure is uniquely determined by p-stack convergence structure. Also, we will show that p-stack convergence spaces are a generalization of neighborhood spaces.
] NORM INEQUALITIES FOR AREA FUNCTIONS WITH APPROACH REGIONS
Suh, Choon-Serk ;
East Asian mathematical journal , volume 21, issue 1, 2005, Pages 41~48
In this paper we first introduce a space of homogeneous type X, and then consider a kind of generalized upper half-space
. We are mainly considered with inequalities for the
norms of area functions associated with approach regions in
SOLUTION OF AN UNSOLVED PROBLEM IN BCK-ALGEBRA
Nisar, Farhat ; Bhatti, Shaban Ali ;
East Asian mathematical journal , volume 21, issue 1, 2005, Pages 49~60
In this paper we introduced Semi-neutral BCK-algebra and investigate some of its properties. The notions of ideals and subalgebras coincide in Semi-neutral BCK-algebras. We also show that if the number of nonzero elements in a Semi-neutral BCK-algebra is n, then the number of ideals/subalgebras in it is
. Further, we solved an open problem posed by W.A. Dudek in .
A COVERING CONDITION FOR THE PRIME SPECTRUMS
Hwang, Chul-Ju ;
East Asian mathematical journal , volume 21, issue 1, 2005, Pages 61~64
Let R be a commutative ring with identity, and let
be elements of R. We show that the following statements are equivalent; (i)
for some i, (iv) Spec(R) is linearly ordered under inclusion.
SEMI-COMPATIBILITY AND FIXED POINT THEOREM IN MENGER SPACE USING IMPLICIT RELATION
Singh, Bijendra ; Jain, Shishir ;
East Asian mathematical journal , volume 21, issue 1, 2005, Pages 65~76
In this paper the concept of semi-compatibility has been introduced in Menger space and it has been applied to prove results on existence of unique common fixed point of four self maps satisfying an implicit relation. It results in a generalization of Banach contraction principle established by Sehgal and Bharucha-Reid in  All the result presented in this paper are new.
MATHEMATICAL CONSTANTS ASSOCIATED WITH THE MULTIPLE GAMMA FUNCTIONS
Jung, Myung-Ho ; Cho, Young-Joon ; Choi, June-Sang ;
East Asian mathematical journal , volume 21, issue 1, 2005, Pages 77~103
The theory of multiple Gamma functions was studied in about 1900 and has, recently, been revived in the study of determinants of Laplacians. There is a class of mathematical constants involved naturally in the multiple Gamma functions. Here we summarize those mathematical constants associated with the Gamma and multiple Gamma functions and will show how they are involved, if possible.
PURITY OF GENERALIZED INVERSE POLYNOMIAL MODULES
Park, Sang-Won ; Cho, Eun-Ha ;
East Asian mathematical journal , volume 21, issue 1, 2005, Pages 105~112
In this paper we show that we can extend the purity extension properties of left R-modules to the various generalized inverse polynomial modules.
ON THE GEODESIC SPHERES OF THE 3-DIMENSIONAL HEISENBERG GROUPS
Jang, Chang-Rim ; Kim, Rok ; Park, Keun ;
East Asian mathematical journal , volume 21, issue 1, 2005, Pages 113~122
be the 3-dimensional Heisenberg group equipped with a left-invariant metric. In this paper, We characterize the Gaussian curvatures of the geodesic spheres on
DERIVATIVES OF INNER FUNCTIONS ON EXTENSION WEIGHTED HARDY SPACES
Seo, Young-Cheol ; Nam, Young-Man ;
East Asian mathematical journal , volume 21, issue 1, 2005, Pages 123~135
We have extended the
space and estabilished the derivative of inner functions, Blaschke product on weighted Hardy spaces for the unit disc in complex plane.